Doctors Lounge - Rheumatology AnswersBack to Rheumatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/21/2017.
Forum Name: Rheumatology Topics
|MissPlaced - Sun Feb 19, 2006 9:35 am||
I have mild lupus and have had migraines a large part of my life. Recently I had a 3 day migraine and the day it finally went away I had lightheadedness (usually get that) and dizziness. Later in the week I had a slight headache and the next day the dizziness returned but it was gone the following day. I have sinus problems and recently a ct scan said I have polypoid tissue in over 50% in both maxillary. Can that be caused by lupus and causing the symptoms to become worse? I cannot find anything to explain what that tissue is.
I saw my rheumatologist during my migraine and he ran some tests and my c3 and c4 are slightly low. Would it indicate the migraines can be part of my lupus? The dizziness came after my appointment, should I call them back?
I am 43, female, have mg and lupus and past thyroiditis and goiter. My brother has ms and cns lupus and I take mestinon for mg and prevacid.
|Dr. P. M. Aries - Thu Feb 23, 2006 5:17 pm||
Polypoid changes in the sinus are not related to your lupus !
Yes, indeed a low C3 and C4 is highly likely to mirrow a disease activity of your lupus. The fact alone should not led to a therapy, but might be alarming if other signs and symptoms are present. Megraine might ahevmany reasons, but mightalso to related to lupus. Some of the patients have phospholipid antibodies that are leading to blood-clotting. Ask your doctors if he as tested theses antibodies and if he thinks yout should get an MRI.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.